Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 1, Number 3

All articles in this issue are freely accessible.

Closed integral curves in $3$-space and isotopic two-dimensional deformations
Herbert Seifert.
Proc. Amer. Math. Soc. 1 (1950), 287-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0037508
Compact sets of functions and function rings
David Gale.
Proc. Amer. Math. Soc. 1 (1950), 303-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036503
Two-ended topological groups
Leo Zippin.
Proc. Amer. Math. Soc. 1 (1950), 309-315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036241
The resistance of an electrical network
R. M. Cohn.
Proc. Amer. Math. Soc. 1 (1950), 316-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036696
On parallel hypersurfaces in the elliptic and hyperbolic $n$-dimensional space
L. A. Santaló.
Proc. Amer. Math. Soc. 1 (1950), 325-330
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036532
The non-Euclidean mirror
Curtis M. Fulton.
Proc. Amer. Math. Soc. 1 (1950), 331-333
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036004
A theorem on polynomial identities
J. Levitzki.
Proc. Amer. Math. Soc. 1 (1950), 334-341
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0035758
A remark on a theorem of Marshall Hall
M. F. Smiley.
Proc. Amer. Math. Soc. 1 (1950), 342-343
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036225
A theorem on the extension of a rectangular matrix of continuous functions to become a nonsingular square matrix
H. F. Mathis.
Proc. Amer. Math. Soc. 1 (1950), 344-345
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036823
On the number of primes less than or equal $x$
Harold N. Shapiro.
Proc. Amer. Math. Soc. 1 (1950), 346-348
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036260
The radical of a non-associative ring
W. E. Jenner.
Proc. Amer. Math. Soc. 1 (1950), 348-351
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036222
Some remarks on one-sided inverses
N. Jacobson.
Proc. Amer. Math. Soc. 1 (1950), 352-355
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036223
The Weierstrass theorem in fields with valuations
Irving Kaplansky.
Proc. Amer. Math. Soc. 1 (1950), 356-357
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0035760
Some characters of the symmetric group
R. E. Ingram.
Proc. Amer. Math. Soc. 1 (1950), 358-369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036761
A proof of a conjecture of Vandiver
I. N. Herstein.
Proc. Amer. Math. Soc. 1 (1950), 370-371
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036226
On Euclidean local groups satisfying certain conditions
Masatake Kuranishi.
Proc. Amer. Math. Soc. 1 (1950), 372-380
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036238
Note on a theorem of Koksma
Wm. J. LeVeque.
Proc. Amer. Math. Soc. 1 (1950), 380-383
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036791
On Lebesgue’s density theorem
Casper Goffman.
Proc. Amer. Math. Soc. 1 (1950), 384-388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036816
Note on zeros of the Hermite polynomials and weights for Gauss’ mechanical quadrature formula
J. Barkley Rosser.
Proc. Amer. Math. Soc. 1 (1950), 388-389
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036084
Note on a result of Levine and Lifschitz
I. I. Hirschman and J. A. Jenkins.
Proc. Amer. Math. Soc. 1 (1950), 390-393
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036346
On Euler transforms
Philip Hartman and Aurel Wintner.
Proc. Amer. Math. Soc. 1 (1950), 394-396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0035860
Convergence fields of row-finite and row-infinite Toeplitz transformations
P. Erdös and G. Piranian.
Proc. Amer. Math. Soc. 1 (1950), 397-401
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036327
Linear functionals on certain Banach spaces
E. J. McShane.
Proc. Amer. Math. Soc. 1 (1950), 402-408
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036448
Note on a theorem of Kakutani
H. D. Brunk.
Proc. Amer. Math. Soc. 1 (1950), 409-414
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0036466